Jump to content

Always Cold


Flyman35

Recommended Posts

Isn't the neulasta supposed to take care of the red blood cells? He also mentioned today that he felt dizzy for most of the day which is a really troubling symptom to Tom. His BP this morning was 107/68. A little low but not too bad.

Denise

Link to comment
Share on other sites

It seems to be one more side effect of the treatments. My blood pressure and blood counts are fine, and I still feel cold when everyone else in the family is comfortable, and comfortable when every one else is hot (it used to be the opposite). I've also noticed that I don't perspire like before, even if active on a day in the upper 80s. If I get into a closed car that's been out in the sun, I don't actually feel hot, but do get sort of a prickly, itchy sensation on the skin (I'm on Tarceva). It will be interesting to see what it's like when it gets warmer this summer -- maybe we can use air conditioning less and save on electricity! Aloha,

Ned

Link to comment
Share on other sites

Denise,

Bill is mostly always cold. His red blood count, and blood pressure numbers are all OK. His hands are cold.

He often wears a sweater or jacket - even when watching TV.

My guess would be that it is treatment related. He never had to wear jackets in warmer weather prior to all the treatments.

Barbara

Link to comment
Share on other sites

Brian was cold from the first day after dx to his last.

I kept 4 flannel top sheets clean and ready in the laundry room.

When he became chilled I threw one in the dryer for a couple minutes and put it over him and rotated them as needed.

I always covered him at night with a warmed up blanket as he went to sleep.

Link to comment
Share on other sites

My dad was always cold during chemo, and he still is usually pretty chilled, even 2 years later. He lost a bunch of weight too, so that played a role, but in general, his ability to warm up just isn't very strong.

Our doc said this is normal, and that we don't need to worry about it. We brought in some great sweatshirts, and we all laugh when he wears his stocking cap in June!

Blessings,

Jen

Link to comment
Share on other sites

I talked to the cardiologist's nurse and she said to cut the high BP meds in half and if his BP goes lower than 92 on the top number not to take the meds that day. Now to me that still seems very low when even at 99 he feels dizzy. Now I will call the GP and see what they say since he was the one that prescribed it to begin with. OY VEY!!!!

Denise

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...